Diferencial de funciones de varias variables
Keywords: 
Materias Investigacion::Arquitectura
Materias Investigacion::Matemáticas
Issue Date: 
1994
Publisher: 
Servicio de Publicaciones de la Universidad de Navarra
ISSN: 
0213-8948
Citation: 
GIMENA RAMOS, Faustino N.; MACUA CORDÓN, Carlos J. ""Diferencial de funciones de varias variables"". Revista de Edificación, 17 (1994): 29-30

Files in This Item:
File: 
RE_Vol 17_04.pdf
Description: 
Size: 
953,5 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.